# SDR SWAA2022042893824

- Difficulty date: April 12, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140EF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140EF HAS CORROSION ALONG EDGE A225-003 / [01] EVALUATED DAMAGE TO AFT CARGO FLOOR PANEL 140EF FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-1 PARA 5.A.(B) FIG. 102 SHT 1;[02] VERIFIED ITEM 1;[03] VERIFIED MATERIAL TO FAB NEW PANEL AS 2024-T3 .071' ATAG A1181277 IAW AMM 25-52-01-201-801;[04] VERIFIED STEP 3;[05] COMPLETED FABRICATION OF PANEL 140EF IAW AMM 25-52-01-201-801.;[06] VERIFIED STEP 5  OK TO TREAT AND PRIME;[07] TREATED AND PRIMED PANEL IAW AMM 51-21-41; AMM 51-21-99;[08] FABRICATED REPLACEMENT PANEL 140EF IAW AMM 25-52-01-201-801.;[09] VERIFIED STEPS 7 & 8 AUDIT CW
